BibTeX record: journals/dam/RibeiroS02

download as .bib file

@article{DBLP:journals/dam/RibeiroS02,
  author    = {Celso C. Ribeiro and
               Maur{\'{\i}}cio C. Souza},
  title     = {Variable neighborhood search for the degree-constrained minimum spanning
               tree problem},
  journal   = {Discrete Applied Mathematics},
  year      = {2002},
  volume    = {118},
  number    = {1-2},
  pages     = {43--54},
  url       = {http://dx.doi.org/10.1016/S0166-218X(01)00255-4},
  doi       = {10.1016/S0166-218X(01)00255-4},
  timestamp = {Tue, 21 Oct 2014 08:10:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/RibeiroS02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}